# SDR CALA2017102703790

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 60,948 hours, 24,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Part serial: 123173
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 13WL BATTERY WILL NOT HOLD A CHARGE. REMOVED AND REPLACED THE BATTERY IAW AMM 33-51-38.  PERFORMED AN OPS TEST IAW AMM 33-51-38-710-052-B.  NO DEFECTS NOTED.
